MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723KNS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723KNS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723KNS
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 04/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently, it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer's mother reported via phone call that the customer experienced low blood glucose levels of 48 mg/dl.The customer stated the drive support cap was loose.The caller also stated insulin squirted out a lot.The customer was treated for the low blood glucose with manual injections.Customer's blood glucose level was 202 mgdl at the time of the call.The customer was assisted with troubleshooting.The product will be returned for analysis.
 
Additional Manufacturer Narrative
The insulin pump passed operating current, unexpected restart error test, displacement test but compromised force sensor system alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform the occlusion, prime and excessive no delivery test or verify prime/fill anomaly due to compromised force sensor system alarm.Pump received with cracked case at the display window corner, cracked reservoir tube lip, minor scratched lcd window, stained end cap sticker, cracked belt clip slot and cracked battery tube threads.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723KNS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6684377
Report Number2032227-2017-25771
Device Sequence Number985162
Product Code OYC
UDI-Device Identifier00613994743831
UDI-Public(01)00613994743831
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723KNS
Device Catalogue NumberMMT-723KNS
Device Lot NumberA000170201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2017
Initial Date Received by Manufacturer 06/08/2017
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date07/03/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age10 YR
Patient Weight71